Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red splotchy rash on arms, legs, face, chills, cramps in neck, nausea, pain in right ear. Causes?

Last night I developed a red splotchy rash on my arms, legs and face- my face looked sun burned and was very hot. I also got the chills. I later got a cramp in my neck in the early morning...then had nausea throughout the day on and off. Now I ve just noticed that my right ear is painful to the touch on the immediate interior. Could this be caused by one thing? Could that thing be stress?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your available history.

You might have developed allergic reactions. Some viral infections may be presented like this.

It can not be explained by stress.

It is possible that your right ear pain and redness could be caused by one .

You should consult dermatologist /allergic disease specialist for detailed evaluation and management. Doctor may advise you to take anti histaminic drugs like fexofenadine or cetrizine.

I hope It will help you.


Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor